Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Bruise on leg, dry, itchy, increasing in size. How to get rid off it?

I had what appeared to be a bruise on my leg which become dry and itchy I treated the itchiness with Aloe Vera cream that stopped the itching but at the centre of the bruise it looked like the skin was about to break out and the skin was becoming raised but the cream and a DVT stocking has stopped that but the bruise is now increasing in size.

I power walk 3 days per week and I do Pilate in between and I am 5ft 10in and 11stone 3lbs

Roger Holloway
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. the skin lesions you are seeing on the leg could be a fungal infection(tinea corporis) with secondary bacterial infection..clinically you can see the central clearing and raised edges.. see your dermatalogist for the ointment and drug.. ointment containing antifungal and antibacterial ointment... it happens because the area is warm and miost.. use some antifungal dusting powder after the shower.. . all the best..
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor